Degree 4 coverings of elliptic curves by genus 2 curves

Shaska, T. and Wijesiri, G. S. and Wolf, S. and Woodland, L. (2008) Degree 4 coverings of elliptic curves by genus 2 curves. Albanian J. Math., 2 (4). pp. 307-318.

[img]
Preview
Text
056.pdf

Download (225kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 19:37
Last Modified: 06 Dec 2017 19:37
URI: http://kerkoje.com/id/eprint/169

Actions (login required)

View Item View Item